# SDR AC2A095321

- Difficulty date: June 3, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,909 hours
- Engine: Allsn 250B*
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375002109
- Part serial: 96070051
- Condition: Damaged
- Location: Efis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY I S UNREADABLE. REPLACED EFIS TUBE.
